HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order

Files in This Item:
pre383.pdf817.24 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83529

Title: The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order
Authors: Nakamura, M. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Jun-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 383
Start Page: 1
End Page: 24
Abstract: We show the local in time solvability of the Cauchy problem for non­linear wave equations in the Sobolev space of critical order with nonlinear term of exponential type.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69133
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University